# SDR CA951130012

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Pan Assembly
- Part number: 206031117033
- Condition: Blocked Drain
- Location: Fuel Sov
- Part time: 8,296 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING PRE-FLIGHT, PILOT CYCLED THE FUEL SHUT OFF SYSTEM AND NOTICED A DIFFERENT NOISE THAN NORMAL. FUEL VALVE ACCESS PANEL REMOVED AND PAN AREA WAS FOUND 2/3RDS FULL OF ICE WHICH HAD TOTALLY ENCASED  THE FUEL SHUT OFF VALVE. THE PAN DRAIN WAS CLOGGED WHICH ALLOWED WATER TO BACK UP DURING SEVERE RAIN STORM THE PREVIOUS NIGHT AND DUE TO A DRASTIC TEMPERATURE CHANGE BECAME ICE.
